×

Found 39 Documents (Results 1–39)

100
MathJax

Geometric structures and substructures on uniruled projective manifolds. (English) Zbl 1343.32016

Cascini, Paolo (ed.) et al., Foliation theory in algebraic geometry. Proceedings of the conference, New York, NY, USA, September 3–7, 2013. Cham: Springer (ISBN 978-3-319-24458-7/hbk; 978-3-319-24460-0/ebook). Simons Symposia, 103-148 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Mori geometry meets Cartan geometry: varieties of minimal rational tangents. (English) Zbl 1373.14047

Jang, Sun Young (ed.) et al., Proceedings of the International Congress of Mathematicians (ICM 2014), Seoul, Korea, August 13–21, 2014. Vol. I: Plenary lectures and ceremonies. Seoul: KM Kyung Moon Sa (ISBN 978-89-6105-804-9/hbk; 978-89-6105-803-2/set). 369-394 (2014).
PDF BibTeX XML Cite
Full Text: arXiv

Examples of non-uniruled surfaces with pre-Tango structures involving non-closed global differential 1-forms. (English) Zbl 1274.14053

Masuda, Kayo (ed.) et al., Affine algebraic geometry. Proceedings of the conference, Osaka, Japan, March 3–6, 2011. Dedicated to Professor Masayoshi Miyanishi on the occasion of his 70th birthday. Hackensack, NJ: World Scientific (ISBN 978-981-4436-69-4/hbk; 978-981-4436-71-7/ebook). 267-278 (2013).
MSC:  14J60
PDF BibTeX XML Cite
Full Text: DOI Link

Uniruledness criteria and applications. (English) Zbl 1278.14028

Bogomolov, Fedor (ed.) et al., Birational geometry, rational curves, and arithmetic. Based on the symposium “Geometry over closed fields”, St. John, UK, February 2012. New York, NY: Springer (ISBN 978-1-4614-6481-5/hbk; 978-1-4614-6482-2/ebook). Simons Symposia, 147-162 (2013).
MSC:  14F10 14C20 14M22
PDF BibTeX XML Cite
Full Text: DOI

Generically nef vector bundles and geometric applications. (English) Zbl 1231.14009

Ebeling, Wolfgang (ed.) et al., Complex and differential geometry. Conference held at Leibniz Universität Hannover, Germany, September 14–18, 2009. Proceedings. Berlin: Springer (ISBN 978-3-642-20299-5/hbk; 978-3-642-20300-8/ebook). Springer Proceedings in Mathematics 8, 345-368 (2011).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Quotients of Calabi-Yau varieties. (English) Zbl 1200.14074

Tschinkel, Yuri (ed.) et al., Algebra, arithmetic, and geometry. In honor of Y. I. Manin on the occasion of his 70th birthday. Vol. II. Boston, MA: Birkhäuser (ISBN 978-0-8176-4746-9/hbk; 978-0-8176-4747-6/ebook). Progress in Mathematics 270, 179-211 (2009).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The group of automorphisms of an affine smooth non-uniruled variety. (English) Zbl 0858.14007

Coen, Salvatore (ed.), Seminars of geometry, University of Bologna, Italy, 1994-1995. Bologna: Univ. degli Studi di Bologna, Dip. di Matematica, 169-180 (1996).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software